The specification of the probability functions in Tullock's rent-seeking contest
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Yang, Chun-Lei, 1994. "A simple extension of the Dasgupta-Maskin existence theorem for discontinuous games with an application to the theory of rent-seeking," Economics Letters, Elsevier, vol. 45(2), pages 181-183, June.
- Leininger, Wolfgang, 1993. "More Efficient Rent-Seeking--A Munchhausen Solution," Public Choice, Springer, vol. 75(1), pages 43-62, January.
- Stergios Skaperdas, 1996. "Contest success functions (*)," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(2), pages 283-290.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:56:y:1997:i:1:p:59-61. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/ecolet .